# SDR FDEA201309302349

- Difficulty date: September 30, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 71,484 hours, 15,295 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP08461
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 430-460, LBL 107.25 SEAT TRACK FOUND CORRODED.  REMOVED IAW SRM 51-33-01 REVISION 53. INSTALLED SEAT TRACK IAW SRM 51-33-01 REVISION 53.  REPAIRCLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 117.
